# SDR UALA2012010400082

- Difficulty date: January 2, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 66,793 hours, 11,972 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 10331
- Part serial: 165
- Condition: Failed
- Location: Equip Cooling
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING CONTROLLER STATUS MESSAGE ILLUMINATED .  REPLACED LEFT EQUIPMENT COOL CONTROLLER PER MM, TESTED OKAY, MESSAGE CLEARED.
